# SDR B65A105845

- Difficulty date: August 14, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 2,257 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9A2045
- Part serial: R11044
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PART FAILED IN FLIGHT, REPLACED PART.
